# SDR DHL2005783007

- Difficulty date: December 7, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE TO OFF, DOORS LIGHT ON FWD PANEL AND RT DOOR LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE, RESTORED NORMAL OPERATIONS. CLEANED AND RESEATED CONNECTOR ON RT MLG DOOR SWITCH AND OPS CHECKED GOOD IAW MM 32-62-11.
